# SDR AALA20130521017

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 81,230 hours, 36,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED AT STATION 1155 AROUND HOLE 12" FROM DOOR JAMB.  INSTALLED LT CUSP DOUBLER REPAIR AND FILLER AT STATION 1155 IAW AARD 53-20-00-16.
